# SDR SIMA200720101

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 6,015 hours, 5,301 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Sticking
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL YOKE FEELS LIKE IT IS JAMMING WHEN MOVING LEFT AILERON.
